# SDR SWAA2015032537765

- Difficulty date: November 20, 2014
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 35,824 hours, 23,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING MOUNTED EMER EXIT SIGN LOOSE.  SECURED SIGN IAW SIP.
